# SDR SIMA20170417005

- Difficulty date: April 17, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 41,536 hours, 38,743 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPAR 1 LOWER FLANGE IS CRACKED AT FIRST SCREW HOLE OUTBOARD OF RIB 9, FROM AFT SIDE OF HOLE REARWARD ALMOST TO RADIUS OF SPAR WEB. REPAIRED CRACK ON RT WING SPAR 1 IAW ERS-EM-57MR-811.
